Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: G. Hiss and K. Lux
Title: Brauer trees of sporadic groups
Additional book information: Clarendon Press, Oxford, 1989, 525 pp., $75.00. ISBN 0-19-853381-0.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Walter Feit
Journal: Bull. Amer. Math. Soc. 24 (1991), 195-199
DOI: https://doi.org/10.1090/S0273-0979-1991-15987-2